# SDR CA050322002

- Difficulty date: March 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 488 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2822 · Fuel Boost Pump
- Part: Seal
- Part number: TPZA10063T251V
- Condition: Leaking
- Location: Boost Pump
- Component: Pump, Tmeca
- Component part number: 029285837
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING POST FLIGHT DAILY INSPECTION , TURNED ON BOOSTER PUMP AND NOTICED FUEL LEAKING FROM ENGINE DRAIN.  FOLLOWED LEAK TO SEAL DRAIN OF HIGH PRESSURE ENGINE FUEL PUMP.  WHEN BOOST PUMP TURNED (OFF) LEAK STOPPED.  LEAK WAS PRODUCING 6 ML PER MINUTE.   DID NOT SUSPECT HP PUMP WAS LEAKING FUEL IN FLIGHT AS NO FUEL DISCOVERED ON TARMAC AFTER AIRCRAFT LANDED AND NO FUEL RESIDUE ON SIDE OF FUSELAGE OR TAILBOOM.  PUMP SEAL WILL BE REPLACED ONCE PARTS ARE RECEIVED.
